About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 210270, 4 pages
http://dx.doi.org/10.1155/2013/210270
Research Article

Behavior of the -Laplacian on Thin Domains

Universidade Estadual Paulista, Departamento de Matemática, Instituto de Geociências e Ciências Exatas, 13506-900 Rio Claro, SP, Brazil

Received 23 July 2013; Revised 2 October 2013; Accepted 3 October 2013

Academic Editor: Tuncay Candan

Copyright © 2013 Ricardo P. Silva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo P. Silva, “Behavior of the -Laplacian on Thin Domains,” International Journal of Differential Equations, vol. 2013, Article ID 210270, 4 pages, 2013. doi:10.1155/2013/210270